Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

September 7, 2021Polk County, Georgia

NWS Atlanta, GA issued this special weather statement at Sep 7, 2021, 8:36 PM EDT for Polk County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2021, 8:36 PM EDT (00:36 UTC)
Expired
Sep 7, 2021, 9:15 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
40

County Polk County, GA

The radar

The Atlanta radar (KFFC), 89 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.6 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2021-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2587 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2021-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2587 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

853 
WWUS82 KFFC 080036
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
836 PM EDT Tue Sep 7 2021
 
GAZ030-041-080115-
Polk GA-Haralson GA-
836 PM EDT Tue Sep 7 2021

...A strong thunderstorm will impact portions of northern Haralson
and Polk Counties through 915 PM EDT...

At 836 PM EDT, a strong thunderstorm was over Felton, moving 
northeast at 10 mph.

HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and 
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects. Heavy rain may cause temporary 
         street flooding especially in poor drainage areas.

Locations impacted include...
Cedartown, Buchanan, Rockmart, Aragon, Fish Creek, Felton, Eubank
Lake, Antioch and Van Wert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3408 8534 3408 8526 3409 8521 3409 8516
      3408 8512 3409 8512 3409 8509 3398 8497
      3395 8498 3395 8505 3390 8505 3390 8504
      3380 8518 3387 8538
TIME...MOT...LOC 0036Z 212DEG 7KT 3386 8522 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 7, 2:59 PM EDT, 5 hours 37 minutes earlier.

Area forecast discussion, Sep 7, 2:59 PM EDT, 5 hours 37 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
259 PM EDT Tue Sep 7 2021

.SHORT TERM /Tonight through Wednesday Night/...

Synoptic setup for today has the CWA on the southern border of a
Great Lakes trough with a high over the western US and the
beginnings of a tropical wave down in the Gulf. The stalled frontal
boundary across portions of central Georgia has been slowly lifting
north and will continue to spark showers and thunderstorms across
the area the rest of this afternoon and evening as waves move along
the boundary. Expecting showers to be possible in the overnight
hours aided by the weak forcing along the boundary in combination
with lingering moisture. High temperatures this afternoon are
forecast to be in the mid 80s to lower 90s with overnight
temperatures in the 60s and 70s.

By Wednesday afternoon the aforementioned trough is expected to sink
further into the area, bringing another frontal boundary towards the
area. Simultaneously, the wave in the Gulf is expected to approach
the Florida/Alabama coast advecting deep tropical moisture across
all of central Georgia and to portions of northern Georgia before
getting swept up into the trough. Kept likely pops across central
Georgia on Wednesday with chance pops further north. High
temperatures on Wednesday are forecast to be in the 80s area-wide.

Reaves

&&

.LONG TERM /Thursday through Tuesday/...

A dry front will push into north GA on Thursday -- with an
associated upper-level trough pivoting across the Great Lakes states
and OH River Valley -- effectively pushing most of the Gulf moisture
eastward and out of the CWA. In the wake of this front, drier air
will spread through the atmospheric column across the northern two-
thirds of the CWA, which will translate to pleasant conditions
Friday, Saturday, and Sunday with noticeably lower humidity. Keeping
chance PoPs across the southeastern third of the CWA on Thursday,
with a slight chance of PoPs across this general area Friday through
Monday.

PWATs are progged to hover around the daily mean value of ~1.3" or
lower through the period, so the threat for efficient rain-producing
showers or storms appears low. That said, with weak upper-level
winds and virtually non-existent shear, showers or storms that train
or repeatedly impact any given locale across portions of central GA
could produce nuisance flooding. Otherwise, a few strong storms each
day with gusty winds and frequent lightning cannot be ruled out.

Martin

&&

.AVIATION...
18Z Update...
Mainly MVFR/VFR cigs across the area, although VFR cigs are
expected through the afternoon and evening. SHRA/TSRA possible at
all taf sites through this evening with some lingering SHRA
possible in the early overnight hours. Have included TEMPOS at all
sites for the TSRA and VCSH for lingering SHRA. Some patchy fog
and IFR cigs will be possible across all sites in the early
morning hours. Winds should be E to SE today at less than 10kts
with light to calm SE winds overnight. Winds should shift WSW by
Wednesday afternoon.

//ATL Confidence...18Z Update...
Medium on morning cigs. Medium to high confidence on all other
elements.

Reaves

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  84  68  85 /  30  50  30  10
Atlanta         70  85  67  83 /  30  50  20  10
Blairsville     64  80  61  78 /  30  30  20   5
Cartersville    69  85  65  83 /  20  30  20   5
Columbus        72  85  70  86 /  20  70  40  20
Gainesville     69  83  67  83 /  30  40  20   5
Macon           71  86  70  87 /  20  70  40  30
Rome            69  87  66  85 /  20  30  20   0
Peachtree City  69  84  67  84 /  30  60  30  10
Vidalia         73  86  71  85 /  30  70  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Reaves
LONG TERM....Martin
AVIATION...Reaves
Hazardous weather outlook, Sep 7, 2:45 PM EDT, 5 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
245 PM EDT Tue Sep 7 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
245 PM EDT Tue Sep 7 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will be possible across north and central
Georgia this afternoon through late evening. Some of these storms
could produce locally heavy rain, gusty winds and frequent lightning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Showers and thunderstorms are possible Wednesday for portions of
north and central Georgia, becoming more confined to portions of
central Georgia for Thursday through Monday. Storms will occur
primarily in the afternoon and evening. Some of these storms could
produce locally heavy rain, gusty winds and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

In the hours before

Special weather statement, Sep 7, 6:51 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
651 PM EDT Tue Sep 7 2021

GAZ030-031-041-072315-
Polk GA-Haralson GA-Paulding GA-
651 PM EDT Tue Sep 7 2021

...A strong thunderstorm will impact portions of west central
Paulding, northeastern Haralson and eastern Polk Counties through 715
PM EDT...

At 651 PM EDT, a strong thunderstorm was over Felton, moving
northeast at 5 mph.

HAZARD...Winds up to 40 mph, pea sized hail and frequent lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Lightning is one of nature's
         leading killers. If you can hear thunder, you are close
         enough to be struck by lightning.

Locations impacted include...
Cedartown, Rockmart, Yorkville, Fish Creek, Felton, Eubank Lake,
Antioch and Van Wert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

&&

LAT...LON 3406 8526 3403 8507 3390 8495 3381 8517
      3387 8528
TIME...MOT...LOC 2251Z 206DEG 6KT 3388 8520

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 7, 7:17 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
717 PM EDT Tue Sep 7 2021

GAZ037>039-049>051-060-072345-
Taliaferro GA-Wilkes GA-Morgan GA-Putnam GA-Oglethorpe GA-Greene GA-
Oconee GA-
717 PM EDT Tue Sep 7 2021

...Strong thunderstorms will impact portions of southeastern Oconee,
eastern Morgan, north central Putnam, Greene, northwestern
Taliaferro, western Wilkes and Oglethorpe Counties through 745 PM
EDT...

At 716 PM EDT, a line of strong thunderstorms extended from
southeast of Lexington to Carey, moving northeast at 15 mph.

HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Greensboro, Crawfordville, Lexington, Union Point, Crawford,
Woodville, Siloam, Maxeys, Rayle, Buckhead, Stephens, Veazey,
Wrayswood, Hutchings, Barnett Shoals, Greshamville, Parks Mill,
Swords, Penfield and Lyneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3357 8287 3343 8334 3376 8348 3385 8330
      3385 8328 3387 8326 3403 8294 3403 8293
      3401 8294 3401 8291 3398 8286 3398 8285
      3399 8284 3398 8279
TIME...MOT...LOC 2316Z 208DEG 11KT 3382 8301 3354 8330

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 7, 7:21 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
721 PM EDT Tue Sep 7 2021

GAZ002-011-012-019-020-030-031-041-042-080000-
Chattooga GA-Polk GA-Walker GA-Gordon GA-Haralson GA-Bartow GA-
Carroll GA-Paulding GA-Floyd GA-
721 PM EDT Tue Sep 7 2021

...Strong thunderstorms will impact portions of Paulding, Haralson,
northwestern Carroll, Floyd, southeastern Walker, western Gordon,
Polk, Chattooga and western Bartow Counties through 800 PM EDT...

At 720 PM EDT, a line of strong thunderstorms extended from near
Armuchee to near Lindale to Antioch to near Mount Zion, moving north
at 15 mph.

HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Rome, Cartersville, Calhoun, Dallas, Cedartown, Summerville,
Buchanan, Villa Rica, Bremen, Adairsville, Temple, Rockmart,
Euharlee, Hiram, Tallapoosa, Trion, Mount Zion, Aragon, Cave Spring
and Kingston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3448 8542 3459 8531 3460 8513 3472 8517
      3472 8505 3462 8505 3461 8501 3457 8500
      3456 8485 3386 8476 3353 8530 3426 8543
TIME...MOT...LOC 2320Z 195DEG 13KT 3441 8516 3422 8511 3396 8514 3367
8525

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 7, 8:20 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
820 PM EDT Tue Sep 7 2021

GAZ042-052-053-066-080045-
Coweta GA-Carroll GA-Troup GA-Heard GA-
820 PM EDT Tue Sep 7 2021

...A strong thunderstorm will impact portions of south central
Carroll, Heard, northeastern Troup and western Coweta Counties
through 845 PM EDT...

At 820 PM EDT, a strong thunderstorm was over Harrisonville, moving
north at 15 mph.

HAZARD...Winds up to 40 mph, pea sized hail and frequent lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Lightning is one of nature's
         leading killers. If you can hear thunder, you are close
         enough to be struck by lightning.

Locations impacted include...
Newnan, Franklin, Hogansville, Grantville, Centralhatchee, East
Newnan, Corinth, Arnco-Sargent, Powers Crossroads, Roosterville,
Handy, Plant Wansley, Harrisonville and Hillcrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

&&

LAT...LON 3346 8499 3341 8473 3322 8482 3322 8485
      3313 8487 3313 8509 3340 8524
TIME...MOT...LOC 0020Z 178DEG 12KT 3321 8499

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 7, 8:34 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
834 PM EDT Tue Sep 7 2021

GAZ066-067-080100-
Troup GA-Meriwether GA-
834 PM EDT Tue Sep 7 2021

...A strong thunderstorm will impact portions of west central
Meriwether and Troup Counties through 900 PM EDT...

At 833 PM EDT, a strong thunderstorm was over Baughs Crossroads,
moving north at 10 mph.

HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
LaGrange, Hogansville, Stovall, Mountville, Hillcrest, Big Springs,
Wares Crossroads, Louise, Baughs Crossroads, Odessadale and Smiths
Crossroad.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3316 8489 3305 8473 3287 8485 3287 8501
      3289 8509 3313 8513
TIME...MOT...LOC 0033Z 200DEG 9KT 3290 8498

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 7, 8:36 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
836 PM EDT Tue Sep 7 2021

GAZ030-041-080115-
Polk GA-Haralson GA-
836 PM EDT Tue Sep 7 2021

...A strong thunderstorm will impact portions of northern Haralson
and Polk Counties through 915 PM EDT...

At 836 PM EDT, a strong thunderstorm was over Felton, moving
northeast at 10 mph.

HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Cedartown, Buchanan, Rockmart, Aragon, Fish Creek, Felton, Eubank
Lake, Antioch and Van Wert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3408 8534 3408 8526 3409 8521 3409 8516
      3408 8512 3409 8512 3409 8509 3398 8497
      3395 8498 3395 8505 3390 8505 3390 8504
      3380 8518 3387 8538
TIME...MOT...LOC 0036Z 212DEG 7KT 3386 8522

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 8:20 PM EDTSpecial Weather StatementFFCCoweta, Heard25 min
Sep 7, 8:34 PM EDTSpecial Weather StatementFFCTroup26 min
Sep 7, 9:11 PM EDTFlash Flood WarningFFCHaralson, Polk6 hr
Sep 7, 9:23 PM EDTSpecial Weather StatementFFCMeriwether, Pike52 min
Sep 7, 10:02 PM EDTSpecial Weather StatementFFCCoweta, Fayette43 min
Sep 7, 10:38 PM EDTSpecial Weather StatementFFCForsyth52 min
Sep 7, 10:49 PM EDTSpecial Weather StatementFFCClayton, Fayette41 min
Sep 7, 11:06 PM EDTSevere Thunderstorm WarningFFCClayton, Cobb, Douglas, Fulton24 min
Sep 7, 11:34 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton26 min
Sep 7, 11:47 PM EDTFlash Flood WarningFFCCobb, Forsyth, Fulton, Gwinnett9 hr
Sep 8, 12:04 AM EDTSpecial Weather StatementFFCGwinnett26 min
Sep 8, 12:37 AM EDTSpecial Weather StatementFFCForsyth23 min
Sep 8, 12:55 AM EDTRiver Flood WarningFFCForsyth, Fulton38 hr
Sep 8, 1:01 AM EDTRiver Flood WarningFFCCobb7 hr
Sep 8, 1:08 AM EDTRiver Flood WarningFFCCobb4 hr
Sep 8, 1:13 AM EDTRiver Flood WarningFFCFulton, Gwinnett4 hr
Sep 8, 1:24 AM EDTRiver Flood WarningFFCForsyth4 hr
Sep 8, 1:46 AM EDTRiver Flood WarningFFCCobb4 hr
Sep 8, 1:51 AM EDTRiver Flood WarningFFCFulton7 hr
Sep 8, 5:31 AM EDTRiver Flood WarningFFCCobb, Fulton8 hr
Sep 8, 5:33 AM EDTRiver Flood WarningFFCCobb, Fulton10 hr
Sep 8, 5:38 AM EDTRiver Flood WarningFFCCobb, Fulton5 hr
Sep 8, 1:04 PM EDTSpecial Weather StatementFFCWarren26 min
Sep 8, 1:30 PM EDTSpecial Weather StatementFFCWarren30 min
Sep 8, 2:03 PM EDTSpecial Weather StatementFFCTaliaferro27 min
Sep 8, 2:17 PM EDTSpecial Weather StatementFFCWhitfield28 min
Sep 8, 2:47 PM EDTSpecial Weather StatementFFCHancock, Jasper, Putnam, Taliaferro, Warren43 min
Sep 8, 3:22 PM EDTSpecial Weather StatementFFCLamar, Meriwether, Pike, Spalding, Upson38 min
Sep 8, 3:56 PM EDTSpecial Weather StatementFFCLamar, Meriwether, Pike49 min
Sep 8, 4:15 PM EDTSpecial Weather StatementFFCBaldwin, Hancock, Jones45 min
Sep 8, 4:25 PM EDTSpecial Weather StatementFFCChattooga50 min
Sep 8, 5:10 PM EDTSpecial Weather StatementFFCCarroll50 min
Sep 8, 5:13 PM EDTSpecial Weather StatementFFCUnion47 min
Sep 8, 5:17 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Madison43 min
Sep 8, 5:28 PM EDTSpecial Weather StatementFFCJefferson, Washington47 min
Sep 8, 5:32 PM EDTSpecial Weather StatementFFCFloyd43 min
Sep 8, 6:05 PM EDTSpecial Weather StatementFFCBarrow, Forsyth, Jackson55 min
Sep 8, 6:08 PM EDTSpecial Weather StatementFFCGilmer, Pickens52 min
Sep 8, 6:16 PM EDTFlash Flood WarningFFCBarrow, Forsyth, Fulton, Gwinnett, Hall, Jackson6 hr
Sep 8, 6:57 PM EDTSpecial Weather StatementFFCDawson, Lumpkin, Pickens48 min
Sep 8, 7:23 PM EDTRiver Flood WarningFFCForsyth117 min
Sep 8, 7:44 PM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Lumpkin46 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.